MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROTAPER ULTIMATE ROTARY FILE SLIDER 25MM; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC PROTAPER ULTIMATE ROTARY FILE SLIDER 25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number PULRSL25
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a protaper ultimate rotary file slider 25mm file separated during use.The broken file could not be retrieved and patient was referred to endo for evaluation of retrieving file and finishing treatment.File discarded.No injury.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.Investigation results: customer not returning.Product not received at investigation site.A quality hold was found during dhr review, but not relative to the issue.A query indicates one additional complaint has been received for this lot number.(b)(4) same account.

Brand Name
PROTAPER ULTIMATE ROTARY FILE SLIDER 25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21396250
Report Number2320721-2025-00047
Device Sequence Number13093410
Product Code EKS
UDI-Device IdentifierD716PULRSL251
UDI-PublicD716PULRSL251
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPULRSL25
Device Lot Number0000397375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/14/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown